# SDR 2007UALA02692

- Difficulty date: July 18, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 50,170 hours, 18,317 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 RT MED CRACKED AT UPPER HINGE CUTOUT.   [08-17-07]   NR 2 RT MED CRACKED AT UPPER HINGE CUT OUT.  INSTALLED DOUBLER REPAIR PER UA ENGINEERING SPECIFICATIONS.
